# SDR J7SA201811217002

- Difficulty date: November 7, 2018
- Submitted: November 22, 2018
- Operation: Air carrier
- Aircraft: N438FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45333
- Aircraft time: 8,118 hours, 6,103 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Relay
- Condition: Malfunctioned
- Location: Stab Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DESCENT INTO KSGT WE RECEIVED A RED "STAB OVHT" WITH ANTI-ICE ON AND AGAIN WITH STAB HEAT OFF. WE COMPLIED WITH THE QRH. LT & RT "WING/STAB HEAT CIRCUIT BREAKERS WERE PULLED INFLIGHT PER QRH. REMOVED AND REPLACED PANEL P40 RELAY BOX IAW LR-45 AMM REF 30-10-06. OPS CHECK GOOD NO OTHER DEFECTS NOTED AT THIS TIME L&R STAB HEAT C/B PUSHED BACK IN.
